Linear Singularly Perturbed Systems

Authors

  • I. I. Starun
  • N. I. ShkiI

Abstract

We investigate the solvability of the Cauchy problem for a linear singularly perturbed homogeneous system in the case of a singular pencil of matrices.

Published

25.12.2002

Issue

Section

Research articles

How to Cite

Starun, I. I., and N. I. ShkiI. “Linear Singularly Perturbed Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 12, Dec. 2002, pp. 1688-93, https://umj.imath.kiev.ua/index.php/umj/article/view/4207.